# SDR AWXA200602064

- Difficulty date: December 12, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 24,501 hours, 9,411 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - SMOKE - AFTER ALL THE PASSENGERS HAD BEEN DEPLANED, SMOKE WAS REPORTED COMING FROM THE APU TAILPIPE.  EMERGENCY EQUIPMENT WAS DISPATCHED.  MAINTENANCE INSPECTED APU TAILPIPE AND FOUND NO DAMAGE.  MAINTENANCE FOUND TANK VENT LINE DRAINS (AFT ONE) NOT ALIGNED WITH DRAIN RECEPTACLE.  ADJUSTED TANK DRAINS SO ALL LINES ARE ALIGNED.  DRAIN SYSTEM NOW DUMPING EXCESS FUEL INTO DRAIN TANK AS REQUIRED.  OPS CHECK OF APU WAS GOOD.
